# SDR WX0A071139

- Difficulty date: March 26, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 696447
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORTED MOMENTARY FAILURE OF NR 1 ENGINE (LOUD BANG, ROLLBACK OF ENGINE INDICATION, FOLLOWED BY ART FIRING, FOLLOWED BY ENGINE STABILIZATION UNTIL POWER REDUCTION FOR DESCENT THEN MORE ENGINE ROUGHNESS).  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LEFT ENGINE IAW TASK CARD R0907101, OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
